# SDR 2003F00423

- Difficulty date: April 13, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N483TA
- Make and model: Airbus A320-233
- Aircraft serial: 1509
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320911
- Part serial: 365
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE PILOTS REPORT THAT L3 WINDOW WAS CRACK DURING DESCENT PROCEDURE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  AT BZE STATION WINDOW-MIXED CHECK WAS PERFORMED ACCORDING TO AMM 56-11-22 AND FOUND IT WITHIN LIMITS. AT THE SAME TIME PRESSURIZATION WAS PERFORMED ACCORDING TO AMM 05-53-00.  THE AIRCRAFT RETURNED TO SAL STATION WITHOUT ANY INCIDENT.  AT EL SALVADOR STATION, THE FIXED WINDOW NR 3 LT WAS REMOVED AND REPLACED ACCORDING TO AMM 56-11-12-401.  PERFORMED OPERATIONAL TEST OF THE ANTI-ICE AND DEFOGGING SYSTEM OF THE FIXED WINDOW AS PER REF.  TASK 30-42-00-710.  ALL THE CHECKS WERE PERFORMED WITH NORMAL RESULT.  THE AIRCRAFT RETURNED TO SERVICE.  (M)
